American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Pere Ara and Jason P. Bell. Primitivity of prime countable-dimensional regular algebras. Proc. Amer. Math. Soc. 143 (2015) 2759-2766.
Abstract, references, and article information   
View Article: PDF

[2] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[3] Xiao-Wu Chen. Singular equivalences induced by homological epimorphisms. Proc. Amer. Math. Soc. 142 (2014) 2633-2640.
Abstract, references, and article information   
View Article: PDF

[4] Huanyin Chen, Abdullah Harmancı and A. Çiğdem Özcan. Strongly $J$-Clean Rings with Involutions. Contemporary Mathematics 609 (2014) 33-44.
Book volume table of contents   
View Article: PDF

[5] Burcu Ungor, Sait Halicioglu and Abdullah Harmancı. On a Class of $\oplus$-Supplemented Modules. Contemporary Mathematics 609 (2014) 123-136.
Book volume table of contents   
View Article: PDF

[6] Tsiu-Kwen Lee and Yiqiang Zhou. From Boolean Rings to Clean Rings. Contemporary Mathematics 609 (2014) 223-232.
Book volume table of contents   
View Article: PDF

[7] Pere Ara. The regular algebra of a poset. Trans. Amer. Math. Soc. 362 (2010) 1505-1546. MR 2563739.
Abstract, references, and article information   
View Article: PDF

[8] Pere Ara. The exchange property for purely infinite simple rings. Proc. Amer. Math. Soc. 132 (2004) 2543-2547. MR 2054778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. Ara, K. C. O'Meara and F. Perera. Gromov translation algebras over discrete trees are exchange rings. Trans. Amer. Math. Soc. 356 (2004) 2067-2079. MR 2031053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] P. R. Fuchs. On modules which force homogeneous maps to be linear. Proc. Amer. Math. Soc. 128 (2000) 5-15. MR 1610889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Friedrich Wehrung. A uniform refinement property for congruence lattices. Proc. Amer. Math. Soc. 127 (1999) 363-370. MR 1468207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. K. Nicholson and K. Varadarajan. Countable linear transformations are clean. Proc. Amer. Math. Soc. 126 (1998) 61-64. MR 1452816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] José L. Gómez Pardo and Pedro A. Guil Asensio. Essential embedding of cyclic modules in projectives. Trans. Amer. Math. Soc. 349 (1997) 4343-4353. MR 1329538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] José L. Gómez Pardo and Pedro A. Guil Asensio. Rings with finite essential socle. Proc. Amer. Math. Soc. 125 (1997) 971-977. MR 1371138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pere Ara. Strongly $\pi$-regular rings have stable range one. Proc. Amer. Math. Soc. 124 (1996) 3293-3298. MR 1343679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] P. Ara and E. Pardo. Refinement monoids with weak comparability and applications to regular rings and $C*$-algebras . Proc. Amer. Math. Soc. 124 (1996) 715-720. MR 1301484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carl Faith and Pere Menal. A new duality theorem for semisimple modules and characterization of Villamayor rings . Proc. Amer. Math. Soc. 123 (1995) 1635-1637. MR 1254836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan Trlifaj. Strong incompactness for some nonperfect rings . Proc. Amer. Math. Soc. 123 (1995) 21-25. MR 1212288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Edward A. Azoff. Test problems for operator algebras . Trans. Amer. Math. Soc. 347 (1995) 2989-3001. MR 1321565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John Hannah and K. C. O’Meara. A new measure of growth for countable-dimensional algebras. I . Trans. Amer. Math. Soc. 347 (1995) 111-136. MR 1282887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gary F. Birkenmeier, Jin-Yong Kim and Jae Keol Park. A connection between weak regularity and the simplicity of prime factor rings . Proc. Amer. Math. Soc. 122 (1994) 53-58. MR 1231028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christopher Barnett and Victor Camillo. Idempotents in matrix rings . Proc. Amer. Math. Soc. 122 (1994) 965-969. MR 1246513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ming Yi Wang. Some studies on $\Pi$-coherent rings . Proc. Amer. Math. Soc. 119 (1993) 71-76. MR 1150657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Matej Brešar. Centralizing mappings on von Neumann algebras . Proc. Amer. Math. Soc. 111 (1991) 501-510. MR 1028283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1